# SDR A6WA202303118494

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 41,108 hours, 39,357 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 601R31527221S
- Part serial: NSA
- Condition: Corroded
- Location: Pax Lower Sill
- Part time: 41,108 hours, 39,357 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE CORRODED. *******AIRCRAFT REMOVED FROM SERVICE******** REMOVED AND REPLACED PAX DOOR LOWER SILL ANGLE (P/N 601R31527-221S) IAW CRJ 200 SRM 51-41-06, 51-42-13, 51-42-21.
